MAUDE Adverse Event Report: Roche Diagnostics Creatine Kinase; Cpk Or Isoenzymes

Roche Diagnostics Creatine Kinase; Cpk Or Isoenzymes
Catalog Number 07190794190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable creatine kinase results for 12 patient samples on a cobas 4000 c311 stand alone system.As a representative example, three patient results are provided.Patient 1's initial result was 680 u/l.The repeat result from a different c311 was 66 u/l.Patient 2's initial result was 1008 u/l.The repeat result from a different c311 was 97 u/l.Patient 3's initial result was 1890 u/l.The repeat result from a different c311 was 197 u/l.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The cobas 4000 c311 stand alone system serial number is (b)(6).The calibration failed 3 times with std.E flags and only passed when using a new reagent pack.The std.E flag indicates issues with calibrator assignment or preparation; calibrations with the new reagent cassette were overall inconspicuous but had slightly higher values for both standards.As calibration was successful and correct results were acquired using the same reagent pack on the new device, a reagent/reagent pack-specific issue can be excluded as the root cause.The alarm trace does not show any relevant alarms for the time around the measurements.The investigation is ongoing.

Brand Name
Creatine Kinase
Common Device Name
Cpk Or Isoenzymes
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50856428
Report Number1823260-2026-03884
Device Sequence Number9553498
Product Code JHS
UDI-Device Identifier04015630940806
UDI-Public04015630940806
Combination Product (Y/N)N
Initial Reporter CountryCE
PMA/510(K) Number
K160570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07190794190
Device Lot Number956969
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown